Medical Questions > Mental Health > Depression Forum

Zoloft jitteriness in high dosage?

User Profile
Hello,

I noticed when i increased to Zoloft 150MG i became a little more jittery. I am thiking of adding a small dosage of Seroquel at night to help me sleep and eliminate the jitteriness.

I am concerned a little as i have a long flight in a few weeks it will include 2 connecting flights. As a result, if i get too jittery or panic than i will have to take Klonopin .25 as emergency.
Did you find this post helpful?
|

replied October 3rd, 2009
Hey there.
i am currently taking 100mg of zoloft,
im 15 years old.

i had the same problem, to the extent i couldnt sleep at all.

my doctor prescribed some sedatives to take before i went to sleep,
and i found them really relaxing, and i slept like a baby Smile

is valium an option?

talk to you local g.p and consider your options.
hope this helped.
|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....